# SDR CALA2019072901271

- Difficulty date: July 27, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N26208
- Make and model: Boeing 737824
- Aircraft serial: 30580
- Aircraft time: 60,885 hours, 21,869 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53014
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB IN-SPAR RIB STAB STA 92.70 VERTICAL STIFFENER NR 3 IS CRACKED AT TRANSITION RADIUS REF N/R 99839302 ACCOMPLISHED PERMANENT REPAIR ON RT HORIZONTAL STAB INSPAR RIB STAB STA 92.70 VERTICAL STIFFNER NR 3 AS PER REF SRM 55-10-09 REPAIR 5 FIG 204.
